MAUDE Adverse Event Report: CURE MEDICAL LLC TWIST CATHETER; URINARY CATHETER

CURE MEDICAL LLC TWIST CATHETER; URINARY CATHETER
Model Number T14
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 05/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During follow-up, the patient said she did experience some scraping from a rough eyelet on a t14 catheter just previously to acquiring the uti which may have contributed to getting the uti.She discarded the unit, and never experienced any other scraping incidents with the rest of the units from the same box or from any other orders.
 
Event or Problem Description
Intermittent catheter patient (user) said she got a urinary tract infection (uti) while using the t14 catheter, although she didn't specify it was the catheter that caused the uti.During follow-up, the patient reported she took the full course of antibiotics and recovered fully.

Brand Name
TWIST CATHETER
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
neport beach, ca 92663, us, ca
MDR Report Key10201629
Report Number3005471919-2020-00047
Device Sequence Number2297727
Product Code KOD
UDI-Device Identifier00815947020390
UDI-Public(01)00815947020390(17)220828(10)190924-1(241)T14
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/28/2022
Device Model NumberT14
Device Catalogue NumberT14
Device Lot Number190924-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2020
Initial Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient Weight75